# SDR ASAA2013020293903

- Difficulty date: February 2, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 42,645 hours, 23,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 65C33859
- Condition: Cracked
- Location: Bs 727d-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBOARD 5 FT IWD CENTER HAS 3/4 HOLE.  FABRICATED NEW FLOORBOARD IAW SRM 53-60-53, FIG 1 AND 51-40-05.
